# SDR IPXA2020121363320

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 82,495 hours, 34,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A FOUND ON PS1 EMERGENCY LIGHT INOPERABLE.  REPLACEMENT OF EMERGENCY LIGHT PERFORMED, IAW AMM 33-51-03 PB 201 REV 131.02.
